# SDR RAIA00103023

- Difficulty date: March 29, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 10,809 hours, 11,733 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: TY176301
- Part serial: 10094
- Condition: Failed
- Location: Spoiler
- Part time: 13,475 hours, 13,945 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

7224-STL-TOCWS ACTIVATION UPON TAKEOFF AND TESTS UNSATISFACTORY WITH ALL 7 PARAMETERS SET CORRECTLY.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND SPOILER ACTUATOR IAW J41 MAINTENANCE MANUAL.
